Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Preissmann


Author: William P. Byers
Journal: Proc. Amer. Math. Soc. 24 (1970), 50-51
MSC: Primary 53.72
DOI: https://doi.org/10.1090/S0002-9939-1970-0251665-X
MathSciNet review: 0251665
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Bishop and R. J. Crittenden, Geometry of manifolds, Pure and Appl. Math., vol. 15, Academic Press, New York, 1964. MR 29 #6401. MR 0169148 (29:6401)
  • [2] E. Cartan, Leçons sur la géométrie des espaces de Riemann, 2nd ed., Gauthier-Villars, Paris, 1951. MR 13, 491. MR 0044878 (13:491e)
  • [3] A. Preissmann, Quelques propriétés globales des espaces de Riemann, Comment. Math. Helv. 15 (1943), 175-216. MR 6, 20. MR 0010459 (6:20g)
  • [4] P. A. Smith, ``Fixed points of periodic transformations,'' Appendix B in Lefschetz, Algebraic topology, Amer. Math. Soc. Colloq. Publ., vol. 27, Amer. Math. Soc., Providence, R. I., 1942. MR 4, 84.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72

Retrieve articles in all journals with MSC: 53.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251665-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society